# SDR AALA20002051

- Difficulty date: December 9, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 21H INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
